# SDR SWI2023F00288

- Difficulty date: June 23, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN AT TCAS ANTENNA LOCATION BETWEEN FS295.00 AND FS310.00 HAS NUMEROUS GOUGES      (C-CHECK RO 8/31/2023)    REMOVED AND INSTALLED REPAIR FILLER AND EXTERNAL DOUBLER REF. REO 670-53-21-2298 REV. -- DATED 2023-07-03. FILLET SEALED OUTER DOUBLER. PERFORMED PRESSURE CHECK THROUGH REPAIR AREA. REF CRJ700 AMM 21-31-00-910-801-A01. NO LEAKS NOTED AT THIS TIME. ALSO COMPLIED WITH 51-900-1002-SKY.
